# SDR DALA2019031301711

- Difficulty date: March 13, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 60,328 hours, 22,066 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0982444) DURING INSPECTION FOUND CRACK FRAME BS 380 BTW S-7L TO S-8L AT PASSENGER CABIN. PERFORMED PERMANENT REPAIR BS 380 BTW STR 7L TO STR 8L AT PASSENGER CABIN AS PER ERA 575736-14AD.
